Repositorio de producción científica de la Universidad de Sevilla

On the properties of special functions on the linear-type lattices

Opened Access On the properties of special functions on the linear-type lattices

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Álvarez Nodarse, Renato
Santos Cardoso, José Luis dos
Departamento: Universidad de Sevilla. Departamento de Análisis Matemático
Fecha: 2013-09-01
Publicado en: Journal of Mathematical Analysis and Applications, 405 (1), 271-285.
Tipo de documento: Artículo
Resumen: We present a general theory for studying the difference analogues of special functions of hypergeometric type on the linear-type lattices, i.e., the solutions of the second order linear difference equation of hypergeometric type on a special kind of lattices: the linear type lattices. In particular, using the integral representation of the solutions we obtain several difference-recurrence relations for such functions. Finally, applications to q-classical polynomials are given.
Cita: Álvarez Nodarse, R. y Santos Cardoso, J.L.d. (2013). On the properties of special functions on the linear-type lattices. Journal of Mathematical Analysis and Applications, 405 (1), 271-285.
Tamaño: 239.6Kb
Formato: PDF

URI: http://hdl.handle.net/11441/41750

DOI: http://dx.doi.org/10.1016/j.jmaa.2013.03.058

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones